# SDR SIMA202401232001

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 48,397 hours, 30,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION/PITTING ON FORWARD FUSELAGE RIGHT HAND FLOOR BEAM AT FLOOR LEVEL AT STRINGER 02 RIGHT AND FRAME 18 (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-INSTALLED NEW SECTION OF RIGHTHAND SEATTRACK/FLOORBEAM BETWEEN FRAME 17-20 IAW SRM 51-40-08.
